# SDR ASAA2025030256329

- Difficulty date: March 2, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 64,554 hours, 19,372 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA'S REPORT EMERGENCY EXIT LIGHT, OVERHEAD MID CABIN LENS CAME OFF. GROUNDED - YES. REINSTALLED EMERGENCY EXIT LIGHT LENS, NO DEFECTS NOTED.
